# SDR 98ZZZX1871

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON NR 1 ENGINE - STARTER/GENERATOR COOLING DUCT HOSE CAME IN CONTACT WITH AN ENGINE FUEL LINE AND CHAFED A HOLE THROUGH THE TUBING WALL THICKNESS CAUSING FUEL TO LEAK INTO THE ACCESSORY SECTION OF THE ENGINE COMPARTMENT.  P&WC SB 13250 ADDRESSES THIS PROBLEM AND HAD NOT BEEN C/W.  BEECH HAS NO S/B THAT ADDRESSES THIS PROBLEM ON THE B1900C MODEL.  BEECH COMMUNIQUE NR 34 STATES THE P&WC SB CORRECTS THIS PROBLEM.
